WELCOME TO HEALTH CARE MAGIC
U CAN HAVE PUFF IN HALER OF NAME AEROCORT WITH BECLAMETHASONE AND SALBUATAMOL COMBINATOION IT WILL HELP
BUT U NEED TO GO SOME OF INVESTIGATION AND PROPER TREATMNET
SO CONSULT SOME PHYSICIAN
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Have a nine month old that was exposed to walking pneumonia for about an hour. He now has a green cruddy nose and hard to breath, some chest congestion, cough at night. No temp today, but slept very poorly last night, up 4 times. Could this be pneumonia? What are the symptoms for an ear infection? Thank you
Hi Dr: This morning I was cleaning my stove with bleach mix with soap detergent and stain remover from the Melaleuca brand. While cleaning I inhale the bleach, I was coughing a lot and I even want to throw up. Afterwards, I feel pain in my throat when breathing and I feel my chest has been congested. It has been more than 12 hours ago since that happened and I am still coughing and feeling the pressure in my throat and chest. I am scared that I don t have any chemical Pneumonia. Please, advise! Thanks in Advance!
I am writing about my 14 year old son, who has been ill repeatedly 4 times for the past 7 weeks. He s been on antibiotics all 4 times, struggles to recover until his antibiotics are nearly gone, finally feels better for a few days and then gets it again. We are wondering if it is valley fever. Can that come with congestion/sinus symptoms? He s been diagnosed with sinus infections each time, but develops not only significant congestion/sinus symtpoms, but also chest pain, horrible coughing, fatigue, sore throat, and is miserable. He has faithfully taken not only strong antibiotics, but prescription strength cough syrup/decongestant, Flonase nasal spray, Zyrtec once a day, and breathing treatments up to 4 times a day, along with vitamin C and lots of fluids. He is otherwise very healthy, but his doctor is concerned that perhaps it is not really sinus infections he has had. I cannot find on the internet where there is a connection between congestion/sinus symptoms and Valley Fever - curious about that as others have asked if he has been tested for it. We live in Phoenix. As a young child he had repeated ear infections, but 4 years ago at age 10 he had his tonsils and adenoids removed, tubes in his ears, and a major sinus surgery. He has been very healthy ever since until now. Any ideas? Thank you verey much!
I have been using prescribed fentanyl, allowed to use one 100mcg/h, =16.6mg of fentanyl per day. I have used them buccaly instead of wearing them. I have done the conversions, and it equals about 1500 mg of morphine per day. I have been at this dose for the last 3000 days. I m in deep water and i don t know how to get off this stuff . I ve tried several times, and ended up hospitalized each time from the physical withdrawal symptoms.
Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.
my wife utras mouth is very small and tilted one side , afterr merriage we could not got phy.. for two yrs but after one IUI treatment we r able to be phy , but she feel more pain , and she say that she has no intention for sex ,pls tell what to do now?
I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??
I'm a 76-year-old female with thinning hair. I used 5% minoxidil for a year and had hair regrowth with no side effects. I suddenly got large red stinging patches in places across my face. Stopped using minoxidil 2 months ago but the patches recur...
My husband, 83, has had dementia ( primary progressive aphasia ) for 13 years. After bout w/pheumonia almost six months ago, I was advised to keep him in bed. Although he hasn't developed pressure sores/skin problems, he quickly became much...
I recently stopped taking Methadone (Aug 19) as per my Dr. He helped me slowly get off and I appreciate it so much. I have fibromyalgia and have been on Hydrocodone/ Acetaminophen 10/325 for over 15 yrs. My problem is that this dosage is no longer...